# SDR SIMA20170716001

- Difficulty date: July 16, 2017
- Submitted: July 17, 2017
- Operation: Air carrier
- Aircraft: N686AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500843
- Aircraft time: 32,527 hours, 28,105 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cradle
- Part number: P207009520
- Condition: Cracked
- Location: Flashlight
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLASHLIGHT CRADLE CRACKED.  REMOVED AND REPLACED AFT FLASHLIGHT AND CRADLE ASSEMBLY IAW AMM 33-50-16-04.  OPS CHECKED OK.
